I'm interested in conversations about and I want to talk about
Know exactly what you want?
Show search

Notification

Error

Achy arms

User
Posted 04 Mar 2019 at 09:58

Just a quick question to those that have taken the Hormone/RT route.

i am midway through my second Hormone injection and have the usual side effects,  tiredness and hot flushes.

i have just started getting very achy arms and pains in my biceps and lower arms, my question is, is this a normal side effect or something i should see my doctor about 

User
Posted 05 Mar 2019 at 11:26
I certainly didn't get it - but side effects vary a lot from person to person. If it were me, I'd certainly mention it to my GP. Better safe than sorry!
.

-- Andrew --

"I intend to live forever, or die trying" - Groucho Marx

User
Posted 05 Mar 2019 at 18:38
HT symptoms can vary enormously from person to person, Bob. I've been fortunate enough to avoid the hot flushes, but I have absolutely maddening itching all over my abdomen and lower legs. I'd check with your GP, but I'm sure it is just the HT.

Good luck with your treatment,

Chris

User
Posted 05 Mar 2019 at 23:40
Hi,

I have been on HT for two & half years. I get regular muscle aches just about everywhere on occasion. My strength hasn’t been too badly compromised but my muscles certainly let me know if I have been over enthusiastic when using then, I’ve got to the stage where I can more or less ignore the pain and am able to carry with what I was doing. The chemotherapy can/does cause muscle weakness especially in the larger groups.

Still getting hot flushes as well albeit nowhere near as prolonged or extreme as initially.

All the best

Dave

User
Posted 06 Mar 2019 at 14:03

Just reread my message above.  I of course meant hormone therapy not chemotherapy! Sorry if you were confused.

Dave

Show Most Thanked Posts
User
Posted 05 Mar 2019 at 11:26
I certainly didn't get it - but side effects vary a lot from person to person. If it were me, I'd certainly mention it to my GP. Better safe than sorry!
.

-- Andrew --

"I intend to live forever, or die trying" - Groucho Marx

User
Posted 05 Mar 2019 at 14:09
As mentioned everyone is different , how many fractions have you had ?
User
Posted 05 Mar 2019 at 18:16
I have not started my Radio Therapy yet hopefully it will be next month
User
Posted 05 Mar 2019 at 18:38
HT symptoms can vary enormously from person to person, Bob. I've been fortunate enough to avoid the hot flushes, but I have absolutely maddening itching all over my abdomen and lower legs. I'd check with your GP, but I'm sure it is just the HT.

Good luck with your treatment,

Chris

User
Posted 05 Mar 2019 at 23:40
Hi,

I have been on HT for two & half years. I get regular muscle aches just about everywhere on occasion. My strength hasn’t been too badly compromised but my muscles certainly let me know if I have been over enthusiastic when using then, I’ve got to the stage where I can more or less ignore the pain and am able to carry with what I was doing. The chemotherapy can/does cause muscle weakness especially in the larger groups.

Still getting hot flushes as well albeit nowhere near as prolonged or extreme as initially.

All the best

Dave

User
Posted 06 Mar 2019 at 08:10
Dave.

Thanks for that it has eased my mind that it is nothing more serious.

I am just getting aches and pains in my arms at the moment which makes it difficult to lift anything heavy, also it’s playing havoc with my golf 😁🏌🏻‍♂️

I tend to get the hot flushes more at night and I have found now that I am having to get up more for a pee, when first diagnosed it was just once or twice a night now it is a bout 4 or 5 times.

Will just be glad once RT starts and I will feel that I am finally moving forward

User
Posted 06 Mar 2019 at 14:03

Just reread my message above.  I of course meant hormone therapy not chemotherapy! Sorry if you were confused.

Dave

User
Posted 06 Mar 2019 at 16:13
Recently finished chemo and come off prednisolone steroids. Feeling quite achey(back, shoulders and upper arms) when I get up in the morning, a bit like I used to in the good old days when I'd done a heavy days gardening.

Like Dave says its not debilitating pain and I tend to put up with it and get on with my life.

User
Posted 26 Sep 2019 at 13:04

Hello, Pregabalin gives me relief from the itching...4x50mg. over the day maintenance level.  Good luck.

David Gilliland

 
Forum Jump  
©2019 Prostate Cancer UK